# SDR 96ZZZX2165

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2610Z
- Make and model: Cessna 402C
- Aircraft serial: 402C0068
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 521912514
- Condition: Failed
- Location: Pax Nr 4
- Part time: 244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LOADING PASSENGERS, A PASSENGER WAS LEANING ON THE SEAT BACK OF NR 4 SEAT AND THE SEAT BUCKET SEPARATED FROM THE PEDESTAL.  THIS SEAT WAS A REPLACEMENT SEAT INSTALLED APPROXIMATELY 3 MONTHS AGO AFTER THE EXACT SAME PROBLEM OCCURRED.  THE STC'D SEATS WERE ORIGINALLY INSTALLED IN THIS AIRCRAFT ON DECEMBER 18, 1995 AT 9,805 HRS TOTAL TIME.  THE STC NR IS SA 2715CE FOR THE SINGLE PASSENGER SEAT.  SUBMITTER RECOMMENDS DAILY INSPECTIONS BE MADE TO THE SEATS ESPECIALLY AREA OF THE 'HOURGLASS' SEAT PEDESTAL.  ALSO, RECOMMEND CESSNA MULTIENGINE BULLETIN MEB 87-9 BE CONSIDERED A MANDATORY INSTALLATION.  AIRCRAFT TOTAL TIME FOR THIS REPORT IS 10,048.8 HOURS.
